# SDR ASAA12511342

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 19,082 hours, 5,811 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Magnetic Seal
- Part number: 3051023030
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS HISTORY OF OIL UNDER ENGINE FOUND DURING WALK AROUND.  WHEN PERFORMING PART POWER LEAK CHECK FOUND NR 1 ENG IDG PAD LEAKING OUT OF SERVICABLE LIMITS.  REMOVED & REPLACED MAGNETIC SEAL AMM REF 72-60-00-000-801-F00 REMOVED & RE-INSTALLED NR 1 IDG AMM REF 24-11-11-400-801.  LEAK & OPS CHECKED GOOD.
